# SDR UPS02439211

- Difficulty date: August 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK BS 420 RIGHT STR S9AR, S8AR AND S6AR FRAME INNER CHORD ATTACH ANGLE FOUND CRACK AS MARKED.  UPPER DECK BS 420 RIGHT STR S9AR, S8AR AND S6AR FRAME INNER CHORD ATTACH ANGLES REPLACED AS PER SRM 51-10-01 PG 8.
